Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2018, 8:02 PM EDT for Jones County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2018, 8:02 PM EDT (00:02 UTC)
- Expired
- Aug 8, 2018, 8:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Jones County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:09 PM EDT | HAIL 1 | 2 Sse Arkwright, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611
WWUS82 KFFC 090002
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
802 PM EDT WED AUG 8 2018
GAZ072-082-083-090030-
Bibb GA-Jones GA-Twiggs GA-
802 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHEASTERN
JONES AND NORTHERN TWIGGS COUNTIES UNTIL 830 PM EDT...
At 802 PM EDT...a strong thunderstorm was over Wesleyan, or near
Macon...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell,
Wayside, Arkwright, Mountain Springs, Griswoldville and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3281 8374 3286 8380 3293 8376 3294 8373
3295 8373 3295 8371 3297 8371 3307 8360
3286 8340
TIME...MOT...LOC 0002Z 204DEG 13KT 3288 8374
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:30 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 8, 7:30 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 730 PM EDT Wed Aug 8 2018 .PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/ SHORT TERM /Tonight through Thursday Night/... While weak surface high pressure is in control, there is plenty of showers and thunderstorms across TN down through north AL moving eastward this afternoon. This is all in association with a shortwave/weak troughing in the mid-levels. There is plenty of available instability and moisture across our region, thus we anticipate this activity to move through north GA through the remainder of the afternoon/evening. While the effective shear is weak, it might be enough to see an organized line develop. Based on the cold pools and looking at Q vectors analysis, if a line develops late this afternoon, the outflows could drive a faster storm motion further to the SE. This would then bring some of the activity across east central GA later this evening. We will have to monitor the mesoanalysis as we progress through the afternoon. Given this, there is still quite a bit of uncertainty in regards to storm coverage and timeline. Storms could become strong to severe with damaging winds, frequent lightning, small hail and heavy rain being the main impacts. Most of the activity should shift east of the area by tonight. A brief reprieve in precipitation activity is expected overnight with afternoon showers and thunderstorms expected again tomorrow afternoon/evening. A front draped across KY will try to drop south Thursday night, eventually becoming stalled along the northern tier of GA Friday morning. Temperatures will be hot and humid again Thursday afternoon with heat indices around 101-104 in SE GA, just below heat advisory criteria. 26 LONG TERM /Friday through Wednesday/... The long term period begins with a broad trough over the eastern US and higher pressure to our south, putting us in nearly zonal flow with a front draped across the area. This front will provide forcing for showers and thunderstorms in the afternoon and evening across the area. While the front lingers and stalls across the area, a developing shortwave to our west on Friday will push into the area on Saturday/Sunday. The additional forcing leading will likely lead to more widespread showers and thunderstorms in the afternoon and evening on Saturday and Sunday. Meanwhile, a pocket of energy moving through the base of the aforementioned trough will eventually become a cutoff low centered over the Ohio Valley on Sunday, pushing a cold front across the area most likely on Monday/Tuesday. Instability will also be present every afternoon/evening leading to chance and likely pops across the area through Monday. PWATS through that time frame are forecast to be in the 1.7 to 2 inch range, so heavy rain will also be possible with any storms in addition to damaging wind gusts and frequent lightning. Although there are still timing differences between the GFS and ECMWF on the frontal passage, eventually that front pushes through the area and brings in some drier air. The GFS is just slightly faster than the ECMWF, pushing the drier air in on Monday afternoon opposed to much later on Monday into Tuesday. Overall, Tuesday and Wednesday are shaping up to be the "driest" days of the extended, especially for northern areas. PWATs are even forecast to dip below 1 inch as the drier air filters into the area! Temperatures through the extended will be near average with highs in the upper 80s to lower 90s across much of the area with lows in the uppers 60s and lower to mid 70s. Reaves && .AVIATION... 00Z Update... Line of showers and thunderstorms will continue to impact the northern TAF sites through the early evening hours. May have to look at expanding the tempo group, depending upon whether the activity in eastern AL weakens or not. The hi-res models don't have a great handle on the situation. But, do think some weakening is possible due to the loss of heating, but not confident that the activity will diminish greatly in coverage. Winds will remain on the west side through the period. A bit more convective coverage is expected tomorrow. //ATL Confidence...00Z Update... Med confidence all elements. 26 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 71 89 / 60 60 50 50 Atlanta 72 88 72 87 / 60 70 60 60 Blairsville 65 82 65 82 / 70 60 50 60 Cartersville 71 88 69 86 / 70 70 60 60 Columbus 73 92 74 90 / 40 50 50 60 Gainesville 71 88 71 86 / 60 60 50 60 Macon 73 91 73 91 / 40 50 40 50 Rome 71 88 70 86 / 70 60 60 60 Peachtree City 72 89 71 88 / 40 60 60 60 Vidalia 75 93 74 92 / 40 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Reaves AVIATION...26
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 8 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Wed Aug 8 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Wed Aug 8 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Thunderstorms should develop after noon, especially over north Georgia and increase in coverage as they move south during the afternoon and evening. Some storms could be strong to severe with damaging winds, frequent lightning, large hail up to 1 inch in diameter and heavy rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms are expected each day, mainly during the afternoon and evening. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 8, 6:48 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT WED AUG 8 2018
GAZ022>025-027-033>035-045-082315-
Madison GA-Hall GA-Banks GA-Jackson GA-North Fulton GA-Barrow GA-
DeKalb GA-Forsyth GA-Gwinnett GA-
648 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...SOUTHERN
HALL...BANKS...JACKSON...NORTH FULTON...NORTHERN BARROW...
NORTHWESTERN DEKALB...FORSYTH AND GWINNETT COUNTIES UNTIL 715 PM
EDT...
At 648 PM EDT...a line of strong thunderstorms was along a line
extending from near Homer to Pendergrass to near Johns Creek...and
moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Gainesville, Lawrenceville, Winder, Jefferson, Commerce, Cumming,
Homer, Danielsville, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Dunwoody, Milton, Duluth, Sugar Hill, Suwanee, Buford, Lilburn and
Chamblee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3442 8338 3432 8339 3427 8334 3424 8334
3426 8330 3425 8327 3424 8317 3427 8311
3426 8312 3423 8308 3417 8310 3415 8308
3399 8365 3383 8428 3405 8442 3409 8442
3432 8391 3446 8340
TIME...MOT...LOC 2248Z 271DEG 30KT 3431 8345 3414 8369 3405 8422
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 8, 6:56 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT WED AUG 8 2018
GAZ031>033-041>045-082330-
North Fulton GA-Douglas GA-Cobb GA-Haralson GA-DeKalb GA-Carroll GA-
Paulding GA-South Fulton GA-
656 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
HARALSON...WESTERN DEKALB...CARROLL...PAULDING AND NORTHERN SOUTH
FULTON COUNTIES UNTIL 730 PM EDT...
At 655 PM EDT...a line of strong thunderstorms was along a line
extending from Sandy Springs to near Tallapoosa...and moving
southeast at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Carrollton, Decatur, Dallas,
Buchanan, Sandy Springs, Roswell, Smyrna, Dunwoody, Kennesaw, Villa
Rica, Powder Springs, Chamblee, Austell, Bremen, Temple, Hiram and
Tallapoosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3390 8522 3391 8521 3391 8505 3395 8505
3395 8498 3397 8497 3403 8440 3379 8424
3350 8531 3390 8539
TIME...MOT...LOC 2255Z 303DEG 11KT 3393 8438 3380 8530
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 8, 7:36 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
736 PM EDT WED AUG 8 2018
GAZ041>044-090000-
Douglas GA-Haralson GA-Carroll GA-South Fulton GA-
736 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHERN HARALSON...
CARROLL AND SOUTH FULTON COUNTIES UNTIL 800 PM EDT...
At 736 PM EDT...a line of strong thunderstorms was along a line
extending from near Winston to near Tallapoosa...and moving east at
10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Douglasville, Carrollton, Union City, Villa Rica, Fairburn, Bremen,
Palmetto, Temple, Tallapoosa, Bowdon, Mount Zion, Whitesburg, Waco,
Roopville, Lithia Springs, Chattahoochee Hill Country, Bill Arp,
Seaton Lake, Fairplay and Clem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3380 8497 3377 8488 3379 8473 3381 8472
3380 8463 3356 8449 3351 8477 3351 8485
3349 8486 3343 8522 3343 8529 3378 8536
TIME...MOT...LOC 2336Z 276DEG 10KT 3373 8479 3367 8528
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 8, 7:43 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT WED AUG 8 2018
GAZ081-094-090015-
Peach GA-Crawford GA-
743 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEACH AND CRAWFORD
COUNTIES UNTIL 815 PM EDT...
At 743 PM EDT...a strong thunderstorm was over Horns, or near
Roberta...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3261 8405 3273 8404 3273 8380 3272 8380
3258 8382
TIME...MOT...LOC 2343Z 278DEG 15KT 3267 8396
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 7:50 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
750 PM EDT WED AUG 8 2018
GAZ083-090015-
Twiggs GA-
750 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS COUNTY UNTIL
815 PM EDT...
At 750 PM EDT...a strong thunderstorm was over Bullard, or 10 miles
southwest of Jeffersonville...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Tarversville and Bullard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3254 8351 3255 8354 3257 8355 3258 8355
3258 8354 3263 8354 3265 8341 3253 8342
TIME...MOT...LOC 2350Z 278DEG 15KT 3259 8349
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 8, 8:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
802 PM EDT WED AUG 8 2018
GAZ072-082-083-090030-
Bibb GA-Jones GA-Twiggs GA-
802 PM EDT WED AUG 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHEASTERN
JONES AND NORTHERN TWIGGS COUNTIES UNTIL 830 PM EDT...
At 802 PM EDT...a strong thunderstorm was over Wesleyan, or near
Macon...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell,
Wayside, Arkwright, Mountain Springs, Griswoldville and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3281 8374 3286 8380 3293 8376 3294 8373
3295 8373 3295 8371 3297 8371 3307 8360
3286 8340
TIME...MOT...LOC 0002Z 204DEG 13KT 3288 8374
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 8, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 37 min |
| Aug 8, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 31 min |
| Aug 8, 8:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Aug 8, 8:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 25 min |
| Aug 8, 8:38 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 8, 8:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 8, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 8, 9:12 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 8, 9:16 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 8, 9:34 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Aug 8, 9:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 8, 9:45 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Aug 8, 9:46 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Aug 8, 9:58 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 17 min |
| Aug 8, 10:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Aug 8, 10:02 PM EDT | Special Weather Statement | FFC | Baldwin | 28 min |
| Aug 8, 10:12 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 48 min |
| Aug 8, 10:14 PM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Aug 8, 10:19 PM EDT | Special Weather Statement | FFC | Hancock | 41 min |
| Aug 8, 10:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Aug 8, 10:58 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 8, 11:45 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 30 min |
| Aug 8, 11:57 PM EDT | Special Weather Statement | FFC | Wilkinson | 33 min |
| Aug 9, 12:13 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Aug 9, 12:42 AM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Aug 9, 12:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 1:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 9, 1:33 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Aug 9, 1:36 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 9, 1:50 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Aug 9, 1:56 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 34 min |
| Aug 9, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb | 31 min |
| Aug 9, 2:13 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Aug 9, 2:16 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Aug 9, 2:30 PM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 45 min |
| Aug 9, 2:33 PM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Aug 9, 2:37 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 38 min |
| Aug 9, 2:38 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 37 min |
| Aug 9, 2:51 PM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Aug 9, 2:56 PM EDT | Special Weather Statement | FFC | Haralson | 49 min |
| Aug 9, 3:04 PM EDT | Special Weather Statement | FFC | Clayton | 26 min |
| Aug 9, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 9, 3:16 PM EDT | Special Weather Statement | FFC | Gordon, Murray, Whitfield | 44 min |
| Aug 9, 3:18 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 26 min |
| Aug 9, 3:21 PM EDT | Special Weather Statement | FFC | Rockdale | 39 min |
| Aug 9, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Henry, Rockdale | 26 min |
| Aug 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 29 min |
| Aug 9, 3:51 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Coweta, Douglas, Heard, Paulding | 39 min |
| Aug 9, 3:56 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 49 min |
| Aug 9, 3:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Aug 9, 4:06 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 39 min |
| Aug 9, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 37 min |
| Aug 9, 4:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 9, 4:32 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 43 min |
| Aug 9, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 27 min |
| Aug 9, 4:36 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 39 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Aug 9, 4:54 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 51 min |
| Aug 9, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Aug 9, 5:03 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Forsyth, Gwinnett, Rockdale | 52 min |
| Aug 9, 5:16 PM EDT | Special Weather Statement | FFC | Jenkins | 29 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 9, 5:26 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 9, 5:34 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 9, 5:44 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 25 min |
| Aug 9, 5:53 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 37 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 34 min |
| Aug 9, 6:16 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 29 min |
| Aug 9, 6:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Aug 9, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Peach, Pulaski | 50 min |
| Aug 9, 6:27 PM EDT | Special Weather Statement | FFC | Madison | 33 min |
| Aug 9, 6:51 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 39 min |
| Aug 9, 7:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 52 min |
| Aug 9, 7:33 PM EDT | Flash Flood Warning | FFC | Houston, Peach | 3 hr |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.